# SDR TRAX200800039

- Difficulty date: January 4, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N633AS
- Make and model: Aerosp ATR72
- Aircraft serial: 344
- Aircraft time: 31,409 hours, 34,934 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING BOX AT FR 28A FOUND CRACKED.  FR 28A OF RIGHT WING BOX REPLACED IAW SRM 51-25-01.  REPAIR DETERMINED NOT TO BE A MAJOR REPAIR IN ACCORDANCE WITH SP 663 AND FAR 43, APPENDIX A.  REPAIR ACCOMPLISHED IN ACCORDANCE WITH SRM 51-25-01.  SUPPLEMENTAL SDR CLOSED 1/10/08.
